MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SHOULDER HOLDER; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. SHOULDER HOLDER; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 7207340
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the shoulder holder locking handle is bent, it does not tight.No case involved.Therefore, there was no patient involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device parts and the reported incident.A visual inspection was performed and it was noted that the unit was received disassembled.No traction weight cord was included.The positioning lock handle was bent.A functional evaluation was performed and it was noted that the positioning lock handle was seized and could not be rotated.The complaint was confirmed.Factors, unrelated to the manufacturing and design of the device which could have contributed to the reported event, include cross threading of the positioning lock onto the mounting post.No product identification information was provided and thus a manufacturing record review could not be conducted.A complaint history review concluded this was a repeat issue.

Brand Name
SHOULDER HOLDER
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key10569858
Report Number1219602-2020-01451
Device Sequence Number14244985
Product Code FWZ
UDI-Device Identifier03596010408402
UDI-Public03596010408402
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7207340
Device Catalogue Number7207340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer10/11/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1